# SDR DXTA2025112505813

- Difficulty date: November 23, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N921QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0344
- Aircraft time: 3,086 hours, 2,067 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR EXTREMELY DIFFICULT TO OPEN.   VERIFIED DISCREPANCY. DOOR WAS MOVING IN A JERKING MANNER. PULLED AND RESET PCB NC101, AND CLEANED AND LUBED DOOR SEAL REFER TO CE-680A AMM 24-60-40 AND 52-10-04. OP CHECKS SUCCESSFUL. NO DEFECTS NOTED AT THIS TIME. AIRCRAFT RESTORED TO ORIGINAL CONFIGURATION.
